Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 808293, 8 pages
http://dx.doi.org/10.1155/2014/808293
Research Article

Uniform Stability of a Class of Fractional-Order Nonautonomous Systems with Multiple Time Delays

School of Automation, Chongqing University, Chongqing 400044, China

Received 8 July 2013; Revised 23 December 2013; Accepted 25 December 2013; Published 12 February 2014

Academic Editor: Reinaldo Martinez Palhares

Copyright © 2014 Tao Zou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In mathematics, to a large extent, control theory addresses the stability of solutions of differential equations, which can describe the behavior of dynamic systems. In this paper, a class of fractional-order nonautonomous systems with multiple time delays modeled by differential equations is considered. A sufficient condition is established for the existence and uniqueness of solutions for such systems involving Caputo fractional derivative, and the uniform stability of solution is studied. At last, two examples are given to demonstrate the applicability of our results.